MathSciNet Relay Station
MathSciNet bibliographic data
MR2090624 62-09 (62H20)
Drton, Mathias; Perlman, Michael D. Model selection for Gaussian concentration graphs. Biometrika 91 (2004), no. 3, 591–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement